# SDR IPXA2019103098453

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 25,842 hours, 17,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED ** ON APPROACH WENT TO FLAPS 30 RECIEVED TRAILING EDGE FLAP DISAGREEPERFORMED BITE OF FSEU 1, 2, AND 3 IAW AMM 27-51-01. NO FAULTS NOTED. OP CHECK OF TE FLAP SYSTEM THROUGH MULTIPLE CYCLES IAW AMM 27-51-00-715-001. NO FAULTS NOTED OPS CHECK SATIS. R&R K10245 RELAY PER FIM 27-51-00-815. OP CHECK OF LOAD RELIEF SYS IAW AMM 27-51-00-735-161. TEST OKAY.
